# SDR 2002F01083

- Difficulty date: November 30, 2002
- Submitted: December 11, 2002
- Operation: Air carrier
- Make and model: Boeing 727264
- Aircraft serial: 20780
- Aircraft time: 61,651 hours, 50,133 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bearing
- Part number: LM52254620629
- Condition: Failed
- Location: Main Wheel Assy
- Component: Main Wheel Assy, Bfgoodrich
- Component part number: 31414
- Stage of operation: CL
- How discovered: O
- Nature of condition: D
- Precautionary procedure: J, A

## Discrepancy

DURING TAKE OFF THE NR 4 MAIN WHEEL ASSEMBLY SEPARATED FROM THE MAIN LANDING GEAR. PILOTS REPORTED NO ABNORMAL INDICATIONS IN THE COCKPIT. THE FLIGHT CREW WAS NOTIFIED OF THE SITUATION. THE AIRCRAFT LANDED SAFELY.  INVESTIGATION REVEALED FAILURE OF THE OUTBOARD BEARING CAUSING THE MAIN WHEEL ASSEMBLY TO FALL OFF THE STRUT . THE PART (BEARING) IS NOT APPROVED DUE TO THE FAILURE IT SUFFERED - THE TIRE HAD BEEN INSTALLED ON THE AIRCRAFT SINCE 12 OCTOBER 2002 OPERATING FOR 260:45 HRS AND 160 CYCLES, UNDER WORK ORDER 20020121 DATED 08 AUG 2002. DURING THE TIME OF OPERATION THE MWA WAS REMOVED AND REINSTALLED TO ACCOMPLISH A MAIN BRAKE REPLACEMENT.
